MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42800-05
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a transducer, 84 inch (213 cm), 3 ml/hr, macrodrip where it was reported there was an instance where the blood pressure (bp) trace reading was either absent or inconsistent.The patient and the invasive bp monitoring circuit, including the arterial line were checked and normal bp reading was confirmed by non-invasive means.The problem of absent or inconsistent bp trace was resolved by changing the transducer.The transducer was in use and attached to an arterial cannula.The system was flushed through with saline and attached to a pressurized bag of saline as per standard procedure.No other medication was delivered through this system.The device is a single pressure monitoring kit used to measure invasive blood pressure through an arterial line, there is no infusion and no administration of medication/chemo involved.It is used for monitoring purposes.The patient was undergoing surgery under general anesthesia, and so various other drugs were delivered via the intravenous route.No chemotherapy was involved.In theatre, the products are usually kept within the theatre stores or in the anesthetic room.The number of transducers involved is one transducer that gave inconsistent bp tracing and also detached from its back panel (consistent bp trace restored by replacing the transducer).There was patient involvement, however, no harm reported.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.D4: only di provided as lot number is unknown.E1 initial reporter phone number: (b)(6).
 
Additional Manufacturer Narrative
The reported complaint of clue housing separation was confirmed.Images were provided showing the area of the defect.During visual inspection, the blue housing around the transducer was found separated, exposing the wires of the transpac and the white wire was found separated from the transducer.No plastic deformations or visual anomalies were observed on the returned sample.A probable cause of the separation cannot be determined at this time.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿IT MONITORING KIT, 84" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19927676
Report Number9617594-2024-01079
Device Sequence Number2797753
Product Code DRS
UDI-Device Identifier00887709097605
UDI-Public00887709097605
Combination Product (Y/N)N
Initial Reporter CountryMT
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42800-05
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE, UNK MFR; SALINE, UNK MFR; UNSPECIFIED ANESTHESIA, UNK MFR
Patient SexUnknown